Osaka Journal of Mathematics

Correction to: "Characteristic classes with values in complex cobordism''

Minoru Nakaoka

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 215-216.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757736

Mathematical Reviews number (MathSciNet)
MR0368024

Zentralblatt MATH identifier
0301.57012

Subjects
Primary: 57D20
Secondary: 55B20

Citation

Nakaoka, Minoru. Correction to: "Characteristic classes with values in complex cobordism''. Osaka J. Math. 12 (1975), no. 1, 215--216. https://projecteuclid.org/euclid.ojm/1200757736


Export citation

See also

  • Original Paper: Minoru Nakaoka. Characteristic classes with values in complex cobordism. Osaka J. Math., Volume 10, Number 3, (1973), 521--543.